# SDR AALA201910019022

- Difficulty date: September 28, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 56,072 hours, 32,731 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 285
- Condition: Failed
- Location: Extract
- Part time: 23,987 hours, 9,585 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED  ON ACCOUNT OF AIRCRAFT VIBRATION.  EMERGENCY WAS DECLARED. MAINTENANCE ACCOMPLISHED JOB CARD 26L00005067, TSM 21-26-00-810-837-A, REPLACED FAN EXTRACT 18HQ AND FAN 20HQ IAW AMM 21-26-51. REPLACED SEALS AS REQUIRED ON AFT NOSE LANDING GEAR DOORS IAW AMM 32-22-13. (SEE SDR # AALA201909309015)
